African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 246

Full Length Research Paper

Proof of Beal’s conjecture

Samuel Bonaya Buya
  • Samuel Bonaya Buya
  • Ngao Girls’ Secondary School, Kenya.
  • Google Scholar


  •  Received: 06 October 2018
  •  Accepted: 07 November 2018
  •  Published: 30 November 2018

References

Bennet MA, Chen I, Dahmen SR, Yazdani S (2014). Generalized Fermat Equations: A Miscellany. Simon Fraser University. Not cited

 

Buya SB (2017a). Simple Algebraic proofs of Fermat's last theorem. Advances in Applied Science Research 8(3): 60:64.

 

Buya SB (2017b). Solution of the Congruent number problem and proof of Birch Swinnerton-Dyer conjecture. Academia.edu.

 

Elkies ND (2007). The ABC's of Number theory. The Havard College mathematics Review 1(1).

 

Mauldin RD (1997). A Generalization of Fermat's last theorem: Beal's conjecture and the Prize Problem. Notices of The AMS 44(11):1436-1437.

 

Puzzles (n.d.). Problems and puzzles. Retrieved September 26th, 2018, from Puzzle 559 - Maudin/Tijman-Zagier conjecture: 

 

Waldschmidt M (2004). Open Diophantine problems. Moscow mathematics 4:245-305.

 

Wikipedia (2018). Retrieved from Beal's conjecture: 

View